MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX LIP LNR 28IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX LIP LNR 28IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-28-248
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Muscular Rigidity (1968); Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for heterotopic ossification.Limited range of motion.Event is serious and is considered moderate.Event is definitely not related to device and definitely related to procedure.Date of implant:(b)(6) 2019.Date of event: (b)(6) 2019.(right hip).Treatment: radiation and excision of heterotopic ossification.
 
Event or Problem Description
Medical records received and were reviewed: revision operative notes (b)(6) 2020 indicate the patient received a right total hip surgical excision due to pain, limited range of motion, stiffness and heterotopic ossification.The surgical excision of heterotopic ossification along with irrigation and debridement was completed without indication of complication by the surgeon.No implants were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and h6 (patient).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
ALTRX LIP LNR 28IDX48OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10656686
Report Number1818910-2020-21864
Device Sequence Number17648770
Product Code LPH
UDI-Device Identifier10603295016021
UDI-Public10603295016021
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K062148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1221-28-248
Device Catalogue Number122128248
Device Lot NumberJ1615J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer10/07/2020
11/10/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date10/20/2020
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED STD SIZE 4; ALTRX LIP LNR 28IDX48OD; DELTA CER HEAD 12/14 28MM +5; PINN CAN BONE SCREW 6.5MMX25MM; PINN SECTOR W/GRIPTION 48MM; ACTIS COLLARED STD SIZE 4; ALTRX LIP LNR 28IDX48OD; DELTA CER HEAD 12/14 28MM +5; PINN CAN BONE SCREW 6.5MMX25MM; PINN SECTOR W/GRIPTION 48MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight64